Adverse Events following Discharge from the Hospital [1] (multiple letters)

Donald C. Rifas, Bruce A Leff, Chad Boult, Matthew M. Medlock, Louis R. Cantilena, Michael A. Riel, Rodney A. Hayward, Timothy P. Hofer, Alan J. Forster, David W. Bates

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)231-233
Number of pages3
JournalAnnals of Internal Medicine
Volume140
Issue number3
StatePublished - Feb 3 2004

Fingerprint

Health Services for the Aged
Anti-Ulcer Agents
Aspiration Pneumonia
Therapeutic Equivalency
Continuity of Patient Care
Omeprazole
Health Maintenance Organizations
Patient Discharge
Quality of Health Care
Gastroesophageal Reflux
Outcome Assessment (Health Care)
Recurrence

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Rifas, D. C., Leff, B. A., Boult, C., Medlock, M. M., Cantilena, L. R., Riel, M. A., ... Bates, D. W. (2004). Adverse Events following Discharge from the Hospital [1] (multiple letters). Annals of Internal Medicine, 140(3), 231-233.

Adverse Events following Discharge from the Hospital [1] (multiple letters). / Rifas, Donald C.; Leff, Bruce A; Boult, Chad; Medlock, Matthew M.; Cantilena, Louis R.; Riel, Michael A.; Hayward, Rodney A.; Hofer, Timothy P.; Forster, Alan J.; Bates, David W.

In: Annals of Internal Medicine, Vol. 140, No. 3, 03.02.2004, p. 231-233.

Research output: Contribution to journalArticle

Rifas, DC, Leff, BA, Boult, C, Medlock, MM, Cantilena, LR, Riel, MA, Hayward, RA, Hofer, TP, Forster, AJ & Bates, DW 2004, 'Adverse Events following Discharge from the Hospital [1] (multiple letters)', Annals of Internal Medicine, vol. 140, no. 3, pp. 231-233.
Rifas DC, Leff BA, Boult C, Medlock MM, Cantilena LR, Riel MA et al. Adverse Events following Discharge from the Hospital [1] (multiple letters). Annals of Internal Medicine. 2004 Feb 3;140(3):231-233.
Rifas, Donald C. ; Leff, Bruce A ; Boult, Chad ; Medlock, Matthew M. ; Cantilena, Louis R. ; Riel, Michael A. ; Hayward, Rodney A. ; Hofer, Timothy P. ; Forster, Alan J. ; Bates, David W. / Adverse Events following Discharge from the Hospital [1] (multiple letters). In: Annals of Internal Medicine. 2004 ; Vol. 140, No. 3. pp. 231-233.
@article{6761656a6c6a4366985d3a678ce9eb03,
title = "Adverse Events following Discharge from the Hospital [1] (multiple letters)",
author = "Rifas, {Donald C.} and Leff, {Bruce A} and Chad Boult and Medlock, {Matthew M.} and Cantilena, {Louis R.} and Riel, {Michael A.} and Hayward, {Rodney A.} and Hofer, {Timothy P.} and Forster, {Alan J.} and Bates, {David W.}",
year = "2004",
month = "2",
day = "3",
language = "English (US)",
volume = "140",
pages = "231--233",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "3",

}

TY - JOUR

T1 - Adverse Events following Discharge from the Hospital [1] (multiple letters)

AU - Rifas, Donald C.

AU - Leff, Bruce A

AU - Boult, Chad

AU - Medlock, Matthew M.

AU - Cantilena, Louis R.

AU - Riel, Michael A.

AU - Hayward, Rodney A.

AU - Hofer, Timothy P.

AU - Forster, Alan J.

AU - Bates, David W.

PY - 2004/2/3

Y1 - 2004/2/3

UR - http://www.scopus.com/inward/record.url?scp=1342306117&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1342306117&partnerID=8YFLogxK

M3 - Article

C2 - 14757625

AN - SCOPUS:1342306117

VL - 140

SP - 231

EP - 233

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 3

ER -